# SDR USAA2012030500015

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 57,252 hours, 39,506 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Selector Knob
- Condition: Jammed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S RUDDER POSITION SELF ADJUSTMENT FUNCTION INOPERATIVE.  IT APPEARS TO BE JAMMED FULL BACK.  MAINTENANCE CLEARED/FREED RUDDER PEDAL ADJUSTMENT CONTROL.  OPS CHECK GOOD.  OK FOR SERVICE.
